# SDR HALA2021030400026

- Difficulty date: March 2, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 22,103 hours, 3,587 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 72-75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 378 FOUND AFT CABIN SEAT TRACK FROM FRAME 72 - FRAME 75 -Y450 WITH 01 OFF LOCATION OF CORROSION. CORRECTIVE ACTION: REMOVED AND REPLACED I.A.W A330 SRM 51-42-11. (1745362)
